advertisement
Question
Posted by: Estelle | 2011-10-23

diabetes

I am on Apidra and Lantus. During the day sugar levels are fine. but at night from 21hoo it starts rising. Morning it is 15. Was on protaphane and Apidra. Dr. change it. WHY so high at night. Inject Lantus at 19h00.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Estelle

It is possible that your dosages are not correct, which is causing your sugar levels to rise at night. Reconsult your doctor to have your medication altered. Tests should also be done to see how well your diabetes is controlled.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement